# SDR UALA2013013100580

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,232 hours, 22,737 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2000 LB FUEL IMBALANCE 3HRS INTO FLT (L8000 R10000) NO LEAK.  BALANCED TANKS. IMBALANCE STARTED AGAIN.  RAN BOTH LEFT BST PUMPS FOR 20 MINUTES, CONFIRMED CROSSFEED VALVE OPERATION NORMAL. OBSERVED NO FUEL MIGRATION OR IMBALANCE AT THIS TIME.
